# SDR 2013FA0000059

- Difficulty date: January 25, 2013
- Submitted: January 26, 2013
- Operation: General aviation
- Aircraft: N874AN
- Make and model: Beech 58
- Aircraft serial: TH1681
- Aircraft time: 9,546 hours
- Engine: Cont IO550C
- Engine time: 665 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: K3320
- Condition: Seized
- Location: Rt Magneto
- Part time: 665 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING ENGINE RUN-UP, BEFORE TAKEOFF WHEN THE RT ENGINE, RT MAGNETO WAS CHECKED IT WAS FOUND TO BE INOPERATIVE.  ACFT RETURNED TO BLOCK.  RT ENGINE, RT MAGNETO WAS REMOVED AND FOUND HARD TO ROTATE BY HAND.  OPENED MAGNETO AND FOUND TO BE SCORCHED AND MELTED DUE TO ROTOR BEARING FAILURE.  INSTALLED NEW MAGNETO AND ACFT WAS RETURNED TO SERVICE.
